for the past four weeks, i have been almost unbearably fatigued & tired. i can do maybe one or two things each day, and then my body is completely out of energy & fatigued. this past weekend, i was in bed by 5 or 6 at night, exhausted.
it’s also been affecting my personality—when i’m experiencing the fatigue and am tired, i become tremendously irritable, grouchy, and impatient, when i’m normally a happy, positive, “sunny” person.
i’ve spent the last three weeks taking blood tests, getting an ultrasound of my liver, gall bladder, spleen, etc….and just got back from the doctor to interpret it all—he says nothing is wrong. he just said i should continue to lose weight.
my sugar levels are normal, my cholesterol is great, i’m not anemic, i don’t have mono, i don’t have diabetes, or hepatitis, and my nutrient levels are fine.
i’m not a heavy drinker, i eat well, drink water, i’ve lost 23 pounds, i exercise several times a week, and i’m not stressed out.
aside from still needing to lose more weight, i’m a very healthy 22 year old girl.
prior to all of this, i was a high-energy, on-the-go gal, and i always have been. so, to feel this way is just plain depressing. it came on pretty suddenly, too—one day i was fine, then the next i was pretty tired, then the next i was downright fatigued. and it’s stayed that way for the past 4 weeks….there are little ups and downs, but most of the time i’m just very, very tired and fatigued. by noon today, i was about to fall asleep.
all i can say is, i know my body, and i know when something is wrong—and i really think something is wrong, but my doctor said that everything looks perfectly normal & healthy.
has anyone else out there experienced this? any thoughts or advice? should i see another doctor? really, any advice is greatly appreciated. i’m so frustrated over this. it’s getting in the way of me living my life, and quite frankly, in the way of my job as a teacher.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?